# SDR SWAA2015070841562

- Difficulty date: July 1, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 56,790 hours, 32,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMER EXIT LOCATOR LIGHT INOPERATIVE.  R & R FUSE IAW CMM.
